# SDR 05FDEA01985

- Difficulty date: July 18, 2005
- Submitted: July 18, 2005
- Operation: Air carrier
- Aircraft: N489FE
- Make and model: Boeing 727-200
- Aircraft serial: 21492
- Aircraft time: 39,028 hours, 24,975 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Corroded
- Location: E/E Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON E-BAY DOOR FRAME BS 423 BL 0. BLENDED CORROSION FROM E-BAY FRAME BS 423 BL 0 FOUND TO BE WITHIN LIMITS PER SRM   53-10-1
